# SDR GTIA020377

- Difficulty date: March 22, 2002
- Submitted: June 6, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION FORWARD B/BAY LONGERON R-28 STATION 446-427 AS MARKED.  AREA FOUND TO BE OUT OF LIMITS.  REMOVED Z-ANGLE.  FABRICATED Z-ANGLE, LOCATED AND DRILLED Z-ANGLE.  INSTALLED Z-ANGLE.  (M)
